progesterone cream

by marsha
(harlan, ky.)

been using progesterone cream for a month, and I've been stomach bloating every morning, is the cream causes this problem?

Comments for progesterone cream

Click here to add your own comments

May 12, 2016
Progesterone Cream
by: Joy

Hi Marsha

It is best to use the cream for 2-6 months before positive benefits are felt, one month is not going to do much.

Yes the cream can cause bloating which is an Estrogen Dominance symptom. You do note state what cream you are using or how much so it is difficult to help you. Please read How to use Progesterone Cream.

What is your Vitamin D3 level? A deficiency reduces the benefits of progesterone.

Please read these pages:

How to use Progesterone Cream -
Estrogen Dominance -
Vitamin D3 -

May 14, 2016
1,000 mg of progesterone daily still gaining weight!!!!
by: Anonymous

I really could use some advice. I started progesterone cream exactly 4 months ago at 200 mgs daily, I'm 41 and think that I was not ovulating every month. Also, I have PCOS which I have managed to control with weight loss and a healthy diet. I started the cream and had immediate results for my anxiety and other symptoms but I immediately started putting on water weight, which I knew would happen. I'm now 4 months in at 1,000 mgs a day because I still have breast tenderness and sudden increases in blood pressure. My weight keeps going up and I keep track of what I eat. I eat no sugar or grains and haven't for 4 years. I've only gone up 15 lbs and it's because I eat very low carb but it's still happening and its very frustrating. PLEASE HELP! Am I on the right track? Will the switch happen at some point and this weight will start to go? Thank you for any advice.

May 19, 2016
1,000 progesterone daily and still gaining weight
by: Joy

If using Natpro, 200mg should be enough progesterone to use, more maybe needed initially. Unfortunately with it being out of stock, people have had to use other brands, most of them are not strong enough. I suspect this is what caused the weight gain. Four months at 1000mg should have sorted that out, so something is not quite right here and I am guessing it is the cream and your PCOS symptoms. Breast tenderness is an Estrogen Dominance symptom but it could also mean that you are deficient in iodine, have you been tested?

If you have PCOS, then weight gain is a symptom of that too. What nutrients are you taking for it, are you using the ones followed on the websites? PCOS is caused by oxidative stress and unless you deal with the inflammation you will battle.

Also what is your Vitamin D3 level. A deficiency reduces the benefits of progesterone and again weight gain takes place. Are you taking the co-factors, Magnesium being the most important?

Please read the following pages:

Estrogen Dominance -
How to use Progesterone Cream -
Progesterone Cream -
Vitamin D3 -
Magnesium -

May 21, 2016
1000 mgs
by: Anonymous

Thanks for your response. I have been taking D at 10,000 IUs and magnesium as well as NAC at 1200mgs daily for quite sometime now. I've been researching for yrs information about PCOS and have learned alot. I used to weigh over 300 lbs and lost 130 lbs on a low carb high fat diet. I also do not eat grains or sugar. When I started the cream over a yr ago it was Natpro and I began to gain water weight but my stress and anxiety were better. This time I did manage to find a all natural cream in a high percentage to use and I had the same results. This time I gained almost 15 lbs in 4 months and steadily going up until I stopped the cream. I'm 41 and was having a normal cycle just by losing the weight until I started the cream. I know if it weren't for my consistency in low carb I would have gained much more. When I first started the cream at 200 mgs a day I felt better but then the symptoms of high blood pressure and breast tenderness started up again so I increased to 400 and felt better for a while. I then went right up to 1000. Again, I felt better for a time but it didn't last long. Before the cream I never had high blood pressure and only fluctuated in weight by a few lbs not 15.
I have read all the pages you linked and spent alot of time reading this website and others on the benefit of p cream but I'm not sure it's for me. This last cream was a good clean quality p cream that I noticed immediately was very absorbable and it relieved my anxiety, which is a symptom of pcos and estrogen dominance. So, I don't know. I can't continue gaining weight because I feel awful physically and emotionally because of it.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...